# SDR FDEA202105131213

- Difficulty date: May 13, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 36,994 hours, 19,869 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE DID NOT RELEASE AFTER LANDING ROLLOUT. #2  TEMP REACHED MAX OF 370 DEGREES.    PER MOCC THE #2 (13GG) SERVOVALVE IS REQUIRED TO BE CHANGED. REMOVED THE #2 (13GG) SERVOVALVE IAW AMM 32-42-48-04.  INSTALLED THE #2 (13GG) SERVO VALVE DOWN TO AMM 32-42-48-04 STEP D (4).  SERVO VALVE LEAK CHECK & OPS CHECKED GOOD IAW AMM 32-42-48-04.  LT MLG NORMAL BRAKES BLED IAW AMM 32-42-00. LT MLG BRAKES.  OK TO CONTINUE SERVICE.
